# SDR ASAA2023051743264

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 6,979 hours, 2,164 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2269
- Condition: Faulted
- Location: #1 Engine
- Part time: 5,992 hours, 1,733 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND STATUS MSG "BLEED FAN VALVE" WITH ASSOCIATED WITH "MAINT" LIGHT ON... MAINT FAULT CODE 36-12020. GROUNDED - YES. REPLACED #1 ENG FAMV REF B737-9 AMM 36-12-03 ACCOMP.
